# SDR SWAA2024042573643

- Difficulty date: April 11, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 33,727 hours, 16,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fluid Service Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL FWD AND AFT HINGE ARMS CORRODED.<[01] REMOVED AND REPLACED LAV SERVICE DOOR FWD AND AFT HINGE ARMS PER SOPM 20-50-01.
